4. List of Publications/Preprints

40) Fall M.M., Periodic patterns for a model involving short-range and long-range interactions. File.pdf (submitted).

39) Fall M.M., Regularity estimates for nonlocal Schrödinger equations. File.pdf (submitted).

38) Fall M.M., Felli V., Ferrero A. and Niang A., Asymptotic expansions and unique continuation at Dirichlet-Neumann boundary junctions for planar elliptic equations

File.pdf (submitted).

37) Chen H., Fall M.M. and Zhang B., On isolated singularities of Kirchhoff--type Laplacian problems File.pdf (submitted).

36) Fall M.M. and Thiam E.A., Hardy-Sobolev inequality with singularity a curve. File.pdf (To appear in "Topological Methods in Nonlinear Analysis").

35) Cabré X., Fall M.M. and Weth T., Near-sphere lattices with constant nonlocal mean curvature. Math. Ann. (2018) 370(3), 1513-1569. File.pdf

34) Fall M.M., Minlend I.A. and Weth T., Serrin's overdetermined problem on the sphere. Calc. Var. Partial Differential Equations 57 (2018), no. 1,57:3.

File.pdf

33) Fall M.M., Minlend I.A. and Weth T., Unbounded periodic solutions to Serrin's overdetermined boundary value problem. Arch. Ration. Mech. Anal. 223 (2017), no. 2, 737–759.

File.pdf

32) X. Cabré, M.M. Fall and T. Weth, Delauney Hypersurfaces with constant nonlocal mean curvature. J. Math. Pures Appl. 110 (2018) 32–70. File.pdf

31) T. Caroll, M.M. Fall and J. Ratzkin, On the rate of change of the best constant in the Sobolev inequality. Math. Nachr. 290 (2017), no. 14-15, 2185–2197.

File.pdf

30) Fall, Mouhamed Moustapha; Weth, Tobias, Liouville theorems for a general class of nonlocal operators. Potential Anal. 45 (2016), no. 1, 187–200.

File.pdf

29) Cabré X., Fall M.M. Solà-Morales J. and Weth T., Curves and surfaces with constant nonlocal mean curvature: meeting Alexandrov and Delaunay. (To appear in "J. Reine Angew. Math." DOI: https://doi.org/10.1515/crelle-2015-0117). File.pdf

28) M.M. Fall and T. Weth, Profile expansion for the first nontrivial Steklov eigenvalue in Riemannian manifolds. Comm. Anal. Geom. 25 (2017), no. 2, 431–463. File.pdf

27) Evéquoz G. and Fall M.M., Positive solutions to some nonlinear fractional Schrödinger equation via a Min-Max procedure. (Submitted) File.pdf

26) Cho Y., Fall M.M., Hajaiej H., Markowich P.A., Trabelsi S., Orbital stability of standing waves of a class of fractional Schrodinger equations with a general Hartree-type integrand. Anal. Appl. (Singap.) 15 (2017), no. 5, 699–729.

File.pdf

25) Fall M.M., Semilinear elliptic equations for the fractional Laplacian with Hardy potential.(Submitted) File.pdf

24) Fall M.M., Entire s-harmonic functions are affine. Proc. Amer. Math. Soc. 144 (2016), no. 6, 2587-2592.

File.pdf

23) Fall M.M., Mahmoudi F. and Valdinoci E., Ground states and concentration

phenomena for the fractional Schrödinger equation. Nonlinearity 28 (2015), no. 6, 1937–1961.

File.pdf

22) Fall M.M.,Minlend I.A., and Thiam E. H. A. , The role of the mean curvature in a Hardy-Sobolev trace inequality. Nonlinear Differ. Equ. Appl, V. 22, 5 (2015), 1047-1066. DOI: 10.1007/s00030-015-0313-6.

File.pdf

21) Fall M.M. and Weth T., Monotonicity and nonexistence results for some fractional elliptic problems in the half space. Commun. Contemp. Math. 18 (2016), no. 1, 1550012, 25 pp.

File.pdf

20) Fall M.M. and Felli V., Unique continuation properties for the relativistic Shrördinger operator with singular potential. Discrete Contin. Dyn. Syst. 35 (2015), no. 12, 5827-5867.

File.pdf

19) Fall M.M. and Jarohs S., Overdetermined problems with fractional laplacian. ESAIM Control Optim. Calc. Var. 21 (2015), no. 4, 924-938.

File.pdf

18) Fall M.M. and Minlend I.A., Serrin's over-determined problems on Riemannian manifolds. Adv. Calc. Var. 8 (2015), no. 4, 371-400.

File.pdf

17) Fall, Mouhamed Moustapha and Felli, Veronica, Sharp essentially self-adjointness for the relativistic Shr\"ordinger operator with singular potential. J. Funct. Anal. 267 (2014), no. 6, 1851-1877.

File.pdf

16) Fall, Mouhamed Moustapha; Weth, Tobias Sharp local upper bound of the first non-zero Neumann eigenvalue in Riemannian manifolds. Calc. Var. Partial Differential Equations 51 (2014), no. 1-2, 217-242.

File.pdf

15) Fall, Mouhamed Moustapha; Valdinoci, Enrico; Uniqueness and Nondegeneracy of Positive Solutions of (−Δ)^s u+u=u^p in R^N when s is Close to 1. Comm. Math. Phys. 329 (2014), no. 1, 383-404.

File.pdf

14) Fall, Mouhamed Moustapha; Mahmoudi, Fethi, Weighted Hardy inequality with higher dimensional singularity on the boundary. Calc. Var. Partial Differential Equations. 50 (2014), no. 3-4, 779–798.

File.pdf

13) Fall, Mouhamed Moustapha; Felli, Veronica Unique continuation property and local asymptotics of solutions to fractional elliptic equations. Comm. Partial Differential Equations. 39: 1-44, 2014.

File.pdf

12) Fall, Mouhamed Moustapha Nonexistence of distributional supersolutions of a semilinear elliptic equation with Hardy potential. J. Funct. Anal., Vol 264, no 3 (2013) 661-690.

File.pdf

11) Fall, Mouhamed Moustapha; Weth, Tobias Nonexistence results for a class of fractional elliptic boundary value problems. J. Funct. Anal., Vol. 263, no. 8 (2012) 2205--2227.

File.pdf

10) Fall, Mouhamed Moustapha Embedded disc-type surfaces with large constant mean curvature and free boundaries. Commun. Contemp. Math., Vol. 14, No. 6 (2012) 1250037.

9) Fall, Mouhamed Moustapha; Musina, Roberta Hardy-Poincaré inequalities with boundary singularities. Proc. Roy. Soc. Edinburgh. A 142 (2012) 1--18.

8) Fall, Mouhamed Moustapha On the Hardy Poincaré inequality with boundary

singularities. Commun. Contemp. Math., Vol. 14, No. 3 (2012) 1250019.

File.pdf

7) Fall, Mouhamed Moustapha A note on Hardy's inequalities with boundary singularities. Nonlinear Anal. 75 (2012) no. 2, 951--963.

File.pdf

6) Fall, Mouhamed Moustapha; Musina, Roberta Sharp nonexistence results for a linear elliptic inequalityinvolving Hardy and Leray potentials. Journal of Inequalities and Applications Volume 2011, Article ID 917201, 21 pages doi:10.1155/2011/917201. File.pdf

5) Fall, Mouhamed Moustapha Area-minimizing regions with small volume in Riemannian manifolds with boundary. Pacific J. Math. 244 (2010), no. 2, 235--260.

4) Fall, Mouhamed Moustapha Some local eigenvalue estimates involving curvatures. Calc. Var. Partial Differential Equations 36 (2009), no. 3, 437--451.

3) Fall, Mouhamed Moustapha; Mercuri, Carlo Minimal disc-type surfaces embedded in a perturbed cylinder. Differential Integral Equations 22 (2009), no. 11-12, 1115--1124.

2) Fall, Mouhamed Moustapha; Mercuri, Carlo Foliations of small tubes in Riemannian manifolds by capillary minimal discs. Nonlinear Anal. 70 (2009), no. 12, 4422--4440.

1) Fall, Mouhamed Moustapha; Mahmoudi, Fethi Hypersurfaces with free boundary and large constant mean curvature: concentration along submanifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 7 (2008), no. 3, 407--446.

Works in preparation:

Fall M.M., Factorization property of nonlocal operators. In preparation...

Fall M.M. and Weth T., On the first non-zero Neumann eigenvalue on the cylinder. In preparation....